# SDR SAJF2013021702006

- Difficulty date: February 7, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N18708
- Make and model: Boeing 747409F
- Aircraft serial: 30765
- Aircraft time: 51,033 hours, 8,795 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 61882
- Part serial: 2968
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 76,892 hours, 12,759 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(B-18708) AFT LANDING CREW REPORTED NLG STEERING LOST DUE TO HYD QTY LOW 1 (DROP TO ZERO).  GROUND CK HYD FLUID LEAK FROM RT BODY GEAR POS ACTUATOR HYD FUSE HOUSING. REPLACED HYD FUSE & LEAK CK OK, PART FM STATION SPARE.  HYD LINE BLEED & FUSE RESET OK, HYD-1 EDP/ADP/AUX PUMP CASE DRAIN FILTER CK OK.
